# SDR BSAA20010030

- Difficulty date: September 22, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 2720039039
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON IN-FLIGHT.  MAINTENANCE TRACED TROUBLE TO MICROSWITCH WHICH WAS OUT OF ADJUSTMENT.  ADJUSTMENT MADE TO BOTTOM AFT MICROSWITCH.  DOOR WARNING OPS CHECKED OK.  (X)
